# SDR QR9R2024112200001

- Difficulty date: November 22, 2024
- Submitted: November 22, 2024
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 14723289687
- Aircraft time: 4,563 hours
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Gearbox
- Part number: B304M1008101
- Condition: Failed
- Location: Windshield Wiper
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, WINDSHIELD WIPER QUIT WORKING. WOULD NOT FUNCTION WITH EITHER SWITCH OR COLLECTIVE INPUTS. REMOVED AND REPLACED WIPER MOTOR IAW 30-40-00, 4-4.
